Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest medication for itchy skin

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
my skin is itching and benadryl is not working what can i do for some relief
Posted Thu, 14 Nov 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 11 minutes later
Brief Answer:
Kindly elaborate your query in detail

Detailed Answer:
Welcome and thanks for posting your query to Healthcare magic.

I can understand from your very short query that you have itching which is not controlled by benadryl. The query posted by yourself is too short to guide you for anything.

I request you to please kindly elaborate your query in detail so that we can help you best regarding the health issues. Kindly elaborate the problem in terms of - - since how long the itching problem is present
- Is it present for some hours and then disappears or present continuously since the beginning.
- Is it present all over the body or particular areas of body such as over genital areas or on web spaces
- Is there any reddish spots or any thing like small bumps are present over the areas of itching
- Any other systemic change you experienced.
Kindly also provide the if you have consumed any of the drugs, any environmental factor or anything related to query which you think is important to tell us.

If there are any reddish spots or any thing like small bumps are present then it would be best if you can upload a picture of the affected area. For that you have a feature to upload images by yourself at the right side of the query page. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia.

Hope to hear you soon from your side to help and guide you best.
With best health wishes,
Dr Sanjay
MD Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor